# SDR FDEA201209043216

- Difficulty date: September 4, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 29,475 hours, 17,230 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102895
- Condition: Chafed
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, FRAME AT BS 1289 HAS CHAFED AT STR 15L TO 16L.  REPAIRED IAW EA F-5310-163116, PART 1.   REPAIR IS MAJOR.
